# SDR CALA2010122200634

- Difficulty date: December 22, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N16646
- Make and model: Boeing 737524
- Aircraft serial: 28907
- Aircraft time: 34,149 hours, 18,170 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Component: Flashlight, Dme
- Component part number: P2070001215
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT FWD F/A JUMPSEAT DOES NOT BLINK.  REMOVED AND REPLACED BATTERY, OPS CHECK OK.
